# SDR SIMA2020060131001

- Difficulty date: May 31, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 32,038 hours, 28,819 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Dirty
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT STILL REPORTING PAX DOOR STICKY & DIFFICULT TO OPEN, 2ND WRITE UP ON ISSUE.  CLEANED DOOR GUIDES AND LUBED ROLLERS, PERFORMED DOOR OPEN AND CLOSE IAW AMM 52-18-00 SEVERAL TIMES.  DOOR IS OPERATING AS REQUIRED, DOES NOT STICK, ACFT RELEASED FOR SERVICE.
